Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Applications and improvements of the summed progressing wave formalism


Author: D. Gamby
Journal: Quart. Appl. Math. 38 (1980), 159-168
MSC: Primary 73D25; Secondary 45K05
DOI: https://doi.org/10.1090/qam/580876
MathSciNet review: 580876
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Robert M. Lewis, Asymptotic theory of wave-propagation, Arch. Rational Mech. Anal. 20 (1965), 191–250. MR 0184551, https://doi.org/10.1007/BF00276444
  • [2] W. W. Recker, A discontinuity expansion to plane problems in elastodynamics, J. Sound Vibr. 23, 41-53 (1972)
  • [3] W. W. Recker, Series solution to problems in elastodynamics, Proc. Am. Soc. Civ. Eng. 97 EM 4, 1257-1275 (1971)
  • [4] W. H. Wittrick, On elastic wave propagation in helical springs. Int. J. Mech. Sci. 8, 25-47 (1966)
  • [5] A. Blanchard, Etude theorique des éecoulements non permanents en conduite viscoélastique: application au phénoméne du coup de bélier, Thése de Doctorat de Spécialité, Université Claude Bernard, Lyon (13 Octobre 1978)
  • [6] G. Turchetti and F. Mainardi, Wave-front expansions and Padé approximants for transient wave in linear dispersive media, in Padé approximant method and its applications to mechanics, edited by H. Cabannes, Springer-Verlag, Berlin, 1976, pp. 189-208
  • [7] George M. C. Fisher and Morton E. Gurtin, Wave propagation in the linear theory of viscoelasticity, Quart. Appl. Math. 23 (1965), 257–263. MR 0191196, https://doi.org/10.1090/S0033-569X-1965-0191196-X
  • [8] R. Courant and D. Hilbert, Methods of mathematical physics, Vol. 2, Interscience, New York, 1962
  • [9] K. Yosida, Functional analysis, 2d edition, Springer-Verlag, Berlin, 1968
  • [10] Andrew Majda and Stanley Osher, Initial-boundary value problems for hyperbolic equations with uniformly characteristic boundary, Comm. Pure Appl. Math. 28 (1975), no. 5, 607–675. MR 0410107, https://doi.org/10.1002/cpa.3160280504
  • [11] D. Gamby and R. Lamy, Propagation d'ondes dispersives dans une poutre longue de section rectangulaire dont une extrémité est soumise á un choc, J. Mécanique Appliquée, forthcoming
  • [12] D. Gamby and R. Lamy, Numerical implementation of the “summed progressing wave” formalism. Computation of short-time and long-time transients, Internat. J. Numer. Methods Engrg. 15 (1980), no. 6, 843–854. MR 580358, https://doi.org/10.1002/nme.1620150605
  • [13] Michael Taylor, Pseudo differential operators, Lecture Notes in Mathematics, Vol. 416, Springer-Verlag, Berlin-New York, 1974. MR 0442523

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73D25, 45K05

Retrieve articles in all journals with MSC: 73D25, 45K05


Additional Information

DOI: https://doi.org/10.1090/qam/580876
Article copyright: © Copyright 1980 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website